Sticky Blood-Hughes Syndrome Support
8,165 members8,386 posts

Fed up!

Hi all I've recently started taking hydro/plaquinel I really think this medication is making everything worse having so many systems needle pain is much worse than normal in my neck real sore shoulders &legs burning & silly pains top off my chest feels like it's in my veins it really scaring me,I have made an appointment with my gp Tommorow but not sure if they'll do anything. 😢Has anyone else found this medication has made symptoms worse?

6 Replies
oldestnewest

Could it possibly be neuromyotoxicity? Ask your doc🤔What other meds are you on?

1 like
Reply

I've been totally fine with hydroxychloroquine. Try to relax, sometimes anxiety can make us feel this way xx

1 like
Reply

Hi for myself it made me very ill, and I had a Stevens Johnson type episode, but for my daughter it works very well. Please make sure alongside any blood tests done to see what is going on, that vitamin D, B12, iron and your Thyroid is looked at to make sure nothing else is adding to this. Also early days perhaps? It can take a while to work effectively. Maybe a check also with the consultant who prescribed it? MaryF

2 likes
Reply

Thankyou Mary f I went to see gp this afternoon he reckons I have a chest infection but i thought he'd do an ecg I told him the pains in top of my chest feel like it's in my veins, told me to go a&e if they get any worse I don't want to go to hospital that's why I went to the doctors my throat it rather sore.at least I have a blood form to have the blood tests you recommended Thankyou for your advice.😊

1 like
Reply

Of course u must never ignore any new symptoms. But when I was put on it, I was told that it takes about 12 weeks to build up and start to work. That being the case unless u are having an allergic reaction then it's unlikely ur symptoms are caused by it.

It does tend to cause upset tummies though. But that settles down by the three months and is worth bearing. I felt a lot better while on it,

It is rare but it has been known to affect the QT wave of the heart ❤️ if u faint or gave funny turns u must be checked out for LongQT. On an ECG the QTc should be under 440 (for a woman) because it's quite a rare condition few know about it but it can be dangerous.

I hope this helps 💋

1 like
Reply

Thankyou very interesting hope your ok😊

1 like
Reply

You may also like...